Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 435, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 15, 2008, 3:45 PM EDT for Chatham County, Wake County, North Carolina. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2008, 3:45 PM EDT (19:45 UTC)
- Expired
- Aug 15, 2008, 4:10 PM EDT
- In force
- 25 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Chatham County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 36 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 3:55 PM EDT | TSTM WND DMG | 5 E Jordan Lake, NC | TREES DOWN AT THE INTERSECTION OF HWY 64 AND HEW HILL RD. RADAR ESTIMATED TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 1:18 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 151945 SVRRAH NCC037-183-152045- /O.NEW.KRAH.SV.W.0435.080815T1945Z-080815T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 345 PM EDT FRI AUG 15 2008 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHATHAM COUNTY IN CENTRAL NORTH CAROLINA SOUTHWESTERN WAKE COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 445 PM EDT * AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER JORDAN LAKE...OR OVER PITTSBORO...MOVING EAST AT 9 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... FEARRINGTON... JORDAN LAKE... A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN. GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3553 7871 3564 7921 3582 7920 3586 7863 TIME...MOT...LOC 1945Z 271DEG 7KT 3573 7909 $$ VINCENT
2 follow-up statements
000 WWUS52 KRAH 151957 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 357 PM EDT FRI AUG 15 2008 NCC037-183-152045- /O.CON.KRAH.SV.W.0435.000000T0000Z-080815T2045Z/ CHATHAM NC-WAKE NC- 356 PM EDT FRI AUG 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SOUTHWESTERN WAKE AND NORTHEASTERN CHATHAM COUNTIES... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED DIRECTLY ALONG HIGHWAY 64...FROM PITTSBORO IN CHATHAM COUNTY EAST TO CARY IN WAKE COUNTY. IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE TO TWO INCHES DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3553 7871 3564 7921 3582 7920 3586 7863 TIME...MOT...LOC 1956Z 271DEG 38KT 3573 7897 $$ VINCENT
000 WWUS52 KRAH 152010 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 410 PM EDT FRI AUG 15 2008 NCC037-183-152019- /O.CAN.KRAH.SV.W.0435.000000T0000Z-080815T2045Z/ CHATHAM NC-WAKE NC- 409 PM EDT FRI AUG 15 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAKE AND NORTHEASTERN CHATHAM COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE WARNING FOR SOUTHWESTERN WAKE AND NORTHEASTERN CHATHAM COUNTIES HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM FOR NORTH CENTRAL WAKE COUNTY. IF YOU EXPERIENCED SEVERE WEATHER SUCH AS LARGE HAIL OR DAMAGING WINDS PLEASE PASS THE INFORMATION ALONG TO YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3553 7871 3564 7921 3582 7920 3586 7863 TIME...MOT...LOC 2009Z 271DEG 38KT 3573 7880 $$ VINCENT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 2:45 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 15, 2:45 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT FRI AUG 15 2008 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL PERSIST ACROSS CENTRAL VIRGINIA THROUGH CENTRAL NORTH CAROLINA THROUGH TONIGHT... AS A SERIES OF UPPER LEVEL DISTURBANCES PASSES OVER THE AREA. SLIGHTLY DRIER AIR WILL WORK INTO THE REGION FROM THE NORTHWEST SATURDAY... ALTHOUGH A PERSISTENT TROUGH OF LOW PRESSURE WILL KEEP THE WEATHER UNSETTLED... ESPECIALLY ALONG AND EAST OF INTERSTATE 95... THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 220 PM FRIDAY... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM THIS EVENING ACROSS NORTHERN AND WESTERN SECTIONS OF CENTRAL NC... INCLUDING THE TRIANGLE AND TRIAD AREAS. THE COLUMN CONTINUES TO DESTABILIZE THIS AFTERNOON WITH MUCAPES EXCEEDING 2000 J/KG WITH MLCAPES OF 1000-1500 J/KG. EFFECTIVE BULK SHEAR IS UP TO 30-35 KTS... SUFFICIENT FOR ORGANIZED STORMS... AND LOW LEVEL LAPSE RATES HAVE STEEPENED TO 8.5 C/KM WITH GOOD HEATING SO FAR TODAY ACROSS THE AREA. THESE FAVORABLE THERMODYNAMICS WITH ADDITIONAL LIFT FROM MID LEVEL PERTURBATIONS AND FORCING IN THE RIGHT ENTRANCE REGION OF THE UPPER JET SHOULD CONTINUE TO SUPPORT AT LEAST SCATTERED STORMS THROUGH MID EVENING... WITH DISCRETE CELLS OR BOWING SEGMENTS TRAVERSING WEST TO EAST ACROSS THE AREA. THE 30+ C THETA-E DIFFERENCE IN THE LOWEST 300 MB OF THE 12Z GSO SOUNDING AND THE INCREASING DOWNDRAFT CAPE TO MORE THAN 800 J/KG AT LAST OBSERVATION WOULD FAVOR DAMAGING WIND AS THE PRIMARY THREAT... BUT THE MARGINAL MID LEVEL LAPSE RATES OF LESS THAN 5.5 C/KM SHOULD LIMIT INTENSE ACCELERATIONS IN THE HAIL GROWTH ZONE AND HENCE MAY KEEP LARGE HAIL OCCURRENCES TO A MINIMUM. THE SEVERE WEATHER RISK SHOULD SPREAD INTO EASTERN PORTIONS OVER THE AREA EAST OF I-95 LATE THIS AFTERNOON INTO MID EVENING. THE LATEST NAM... WHICH HANDLED THE ISOLATED NORTHERN SC STORMS QUITE WELL EARLY THIS MORNING... DROPS CONVECTION SOUTHEAST OF OUR CWA SHORTLY AFTER MIDNIGHT... AND THIS LOOKS REASONABLE AS THE COLUMN STARTS TO STABILIZE WITH THE LOSS OF HEATING. HOWEVER IN THE FAR SOUTHEAST CWA... WITH THE LIKELIHOOD OF POOLING LOW LEVEL MOISTURE... CONTINUED HIGH SURFACE DEW POINTS AND PRECIPITABLE WATER... AND THE LINGERING PRESENCE OF THE UPPER JET RIGHT ENTRANCE REGION... WE MAY SEE A RISK OF SHOWERS AND ISOLATED STORMS THERE WELL INTO THE NIGHT. WILL CONTINUE LOW TEMPS ABOVE GUIDANCE... 63-68. -GIH && .SHORT TERM /SATURDAY THROUGH MONDAY/... AS OF 230 PM FRIDAY... SATURDAY...SHORT-TERM MODELS SUGGEST THAT THE DIFFUSE SURFACE TROUGH AND LOW-LEVEL THETA-E AXIS WILL EXTEND ACROSS THE COASTAL PLAINS SATURDAY MORNING. THE GFS THEN HINTS THAT THE SURFACE TROUGH RETROGRADING SLIGHTLY WESTWARD INTO THE SANDHILLS...CENTRAL PIEDMONT BY THE AFTERNOON AS THE SHORTWAVE ENERGY PIVOTS ACROSS THE REGION...THROUGH THE BASE OF THE POSITIVELY TILTED MID-LEVEL TROUGH. MUCH LIKE TODAY...STEEP LOW-LEVEL LAPSE RATES WILL SUPPORT MLCAPE VALUES OF 1500 TO 2000 JOULES ACROSS THE SOUTH AND SOUTHEAST...WITH DEEP LAYER CYCLONIC FLOW AROUND 25KTS. AGAIN LIKE TODAY...MID-LEVEL LAPSE RATES ARE NOT OVERLY IMPRESSIVE...LESS THAN 6 C/KG...ALTHOUGH THEY INCREASE IN THE WEST LATE IN THE AFTERNOON WITH THE ARRIVAL OF THE SHORTWAVE DYNAMICS. COULD SEE AN ISOLATED STORM OR TWO REACH SEVERE LIMITS...SO WILL MENTION THE THREAT OF SEVERE IN THE HWO MAINLY FROM US 1 EAST. HIGHS IN THE MID TO UPPER 80S. SATURDAY NIGHT THROUGH MONDAY... MID-LEVEL SHORTWAVE ENERGY SWINGS EAST OF THE AREA SATURDAY NIGHT...BUT LEAVES BEHIND MID AND UPPER LEVEL TROUGHINESS OVER THE AREA THROUGH MONDAY. THE GFS IS MORE AMPLIFIED WITH THE TROUGH THAN THE NAM...AND THUS HANGS UP THE SURFACE TROUGH AND ASSOCIATED MOISTURE FARTHER NORTH FARTHER ALONG THE COASTAL PLAIN REGION...AND CONSEQUENTLY DEVELOPS CONVECTION ACROSS THE SOUTHEAST ZONES SUNDAY AFTERNOON WITH MLCAPES AROUND 500 TO 700 J/KG. A WEAK 1016 MB SURFACE RIDGE ATTEMPTS TO BUILD INTO WESTERN NC...RESULTING IN SIGNIFICANTLY DRIER AND STABLE CONDITIONS IN THE NORTHWEST PIEDMONT. WILL ADD AN ISOLATED/SLIGHT CHANCE POP ACROSS THE SOUTHERN TIER FOR SUNDAY AFTERNOON. HIGHS IN THE LOWER TO MID 80S ACROSS THE PIEDMONT WITH UPPER 80S IN THE COASTAL PLAIN. LOW-LEVEL THETA-E AXIS SHIFTS EAST ON MONDAY...IN CONJUNCTION WITH DAMPENING MID-LEVEL TROUGH AXIS. RAIN CHANCES LOOK TO BE EAST OF THE AREA...ALONG THE IMMEDIATE COAST. WILL REMOVE SLIGHT CHANCE ACROSS THE EAST. NEARLY IDENTICAL THICKNESSES TO SUNDAY...BUT LESS IN THE WAY OF CLOUDS/PRECIP...HIGHS IN THE 85 TO 90. LOWS IN THE LOWER TO MID 60S. && .LONG TERM /TUESDAY THROUGH FRIDAY/... AS OF 230 PM FRIDAY... AT THE START OF THE PERIOD...ALL ATTENTION WILL TURN SOUTH TOWARDS THE WESTERN CARIBBEAN/EASTERN COAST OF FLORIDA AS THERE IS STRONG CONSENSUS AMONG BOTH DYNAMICAL AND HURRICANE MODELS THAT THE TROPICAL WAVE CURRENTLY OVER PUERTO RICO/DOMINICAN REPUBLIC...WILL STRENGTHEN INTO A TROPICAL CYCLONE AS IT MAKES A TURN TOWARDS THE NORTH. THERE IS NO DOUBT THAT THE TWO CRITICAL FEATURES THAT WILL GREATLY INFLUENCE THE EVENTUAL TRACK OF THIS TROPICAL ENTITY WILL BE THE WESTERN EXTENT OF THE BERMUDA HIGH AND THE MID-LEVEL WEAKNESS LEFT BEHIND THE DEPARTING NE CONUS/SOUTHERN CANADA S/W TROUGH. THE ECMWF AND GFS ARE UNIQUE WITH ONE ANOTHER WITH THE EVOLUTION OF THESE FEATURES...AS BOTH FALL WITHIN THE ENVELOPE OF THE VARIOUS HURRICANE MODEL TRACKS. AS IT ALWAYS THE CASE...STORM INTENSITY REMAINS QUITE UNCERTAINTY....AS THE SYSTEM WILL GREATLY IMPACTED BY SEVERAL LANDMASSES AS IT TRACKS THROUGH THE CARIBBEAN...WITH THE POTENTIAL TO THEN MOVE NORTH...PARALLELING THE WARM WATERS OF THE GULF STREAM. SO INTENSIFICATION WILL BE A CONCERN. ALL INTERESTS ANYWHERE ACROSS THE SOUTHEASTERN US WILL NEED TO CONTINUE TO MONITOR THE LATEST FORECAST THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. WILL CONTINUE TREND OF PREVIOUS FORECAST OVER CENTRAL NC...WITH A DIURNAL TREND IN POPS...WITH SLIGHT CHANCE POPS EARLY TO MID WEEK INCREASING TO SMALL CHANCE POPS THU AND FRIDAY. TEMPERATURES NEAR CLIMATOLOGY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 230 PM FRIDAY... WITH SCATTERED STORMS LIKELY TO AFFECT ALL CENTRAL NC TAF SITES THROUGH 02Z THIS EVENING... WE ARE LIKELY TO SEE A 1-2 HOUR PERIOD OF MVFR-IFR CIGS AND VSBYS WITH TYPICAL THUNDERSTORM WINDS... 15 KTS GUSTING TO 30 KTS... ALTHOUGH AN ISOLATED STORM OR TWO MAY PRODUCE SEVERE WINDS OVER 50 KTS. AVIATION INTERESTS SHOULD BE ESPECIALLY ALERT IN AND WELL AROUND STORMS THROUGH THIS EVENING. OTHERWISE... NOTHING MORE THAN SCATTERED TO BROKEN CLOUDS AOA 5000 FT WILL PERSIST THROUGH THE EVENING... FOLLOWED BY MVFR VSBYS IN FOG AFTER 08Z TONIGHT. ANY FOG SHOULD DISSIPATE BY 13Z... AND VFR CONDITIONS WILL PREVAIL INTO EARLY SATURDAY AFTERNOON. LOOKING BEYOND 18Z SATURDAY... EXPECT ANOTHER CHANCE OF STORMS SATURDAY AFTERNOON/EVENING... ONLY AN ISOLATED RISK AT INT/GSO/RDU WITH A BETTER CHANCE AT RWI AND ESPECIALLY FAY. MVFR FOG IS POSSIBLE SUNDAY MORNING... AND MORE STORMS ARE POSSIBLE AT FAY SUNDAY AFTERNOON/EVENING. OTHERWISE... VFR CONDITIONS ARE ANTICIPATED. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...CBL LONG TERM...CBL AVIATION...HARTFIELD
Hazardous weather outlook, Aug 15, 1:21 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 121 PM EDT FRI AUG 15 2008 NCZ028-042-043-077-078-085-086-088-089-161730- EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 121 PM EDT FRI AUG 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN UPPER LEVEL DISTURBANCE COMBINED WITH A WEAK SURFACE TROUGH OVER THE WESTERN PIEDMONT WILL SUPPORT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. INCREASING LOW LEVEL MOISTURE AND STRONG DAYTIME HEATING WILL BRING A THREAT OR LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING...MAINLY ALONG AND EAST OF US HWY 1. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS. NCZ007>011-021>027-038>041-073>076-083-084-161730- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY- MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 121 PM EDT FRI AUG 15 2008 ...SEVERE THUNDERSTORM WATCH 833 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AN UPPER LEVEL DISTURBANCE COMBINED WITH A WEAK SURFACE TROUGH OVER THE WESTERN PIEDMONT WILL SUPPORT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. INCREASING LOW LEVEL MOISTURE AND STRONG DAYTIME HEATING WILL BRING A THREAT OR LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING...MAINLY ALONG AND EAST OF US HWY 1. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 46 min |
| Aug 15, 3:52 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 36 min |
| Aug 15, 3:53 PM EDT | Areal Flood Advisory | RAH | Chatham, Wake | 2 hr |
| Aug 15, 4:31 PM EDT | Areal Flood Advisory | RAH | Forsyth | 104 min |
| Aug 15, 4:59 PM EDT | Areal Flood Advisory | RAH | Vance, Warren | 106 min |
| Aug 15, 7:59 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 46 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.